# SDR AALA202104059009

- Difficulty date: April 1, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N822NN
- Make and model: Boeing 737823
- Aircraft serial: 31085
- Aircraft time: 34,270 hours, 13,868 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Dirty
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS  NOT GROUNDED: DOOR VERY DIFFICULT TO PULL OPEN WITH SWITCH IN OFF POSITION. CLEANED DEBRIS AND LUBRICATED DOOR LATCH PER AMM 52-51-03.
